Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Missed periods, had taken medicines for sore throat, cold. Could that lead to delay?

Hi. I was suffering from sore throat and cold last week.i took azithral for 3 days, twice a day and deletus for about 4 days.i was also having vitamin c tablets along with the other 2 medicines. However I ve missed my periods this month which was due on 20th.has the combination of medicines lead to postponement of period? Please help and suggest how to get my period regularly.i will be getting married soon, so please suggest some medicine which will make my period more regular.
Asked On : Thu, 26 Jul 2012
Answers:  2 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hi.azithral and deletus wont interfere with your menstruation so is vit c.slightly irregular period is a common thing for which you should not worry esp if its for the first time if its getting delayed.i assure you not to get worried for it, if you still have the fear or the problem its always better to get yourself checked and examined by a gynaecologist before marriage, as it always boosts your confidence, alleviates your fear and guides you.
hope that answers your querry..
Answered: Thu, 26 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor